Questiion-l-glutamine: Friend or Foe

Home The Candida Forum Candida Questions Questiion-l-glutamine: Friend or Foe

This topic contains 5 replies, has 5 voices, and was last updated by  teenies 6 years, 11 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #86673

    teenies
    Member
    Topics: 7
    Replies: 16

    I have both candida and leaky gut and I am currently taking a lot of supplements. Amongst these supplements are l-glutamine and coconut oil. I react to both of these because I’m intolerant to amines and glutamate. I will have headaches, fatigue, and facial swelling after consuming these items.

    My question is, does the benefit out weigh the harm? I’m not sure if I should continue with these items are part of my healing routine.
    I recently tested positive for the antinuclear antibodies and I’m wondering if the consumption of l-glutamine and coconut oil has anything to do with it. I thought I read somewhere that I should stay away from foods that cause an igG reaction but amines consuming doesn’t cause lasting harm. I can’t imagine toxins in the bloodstream could be any good.

    #86676

    goingnatural
    Member
    Topics: 38
    Replies: 249

    teenies wrote: I have both candida and leaky gut and I am currently taking a lot of supplements. Amongst these supplements are l-glutamine and coconut oil. I react to both of these because I’m intolerant to amines and glutamate. I will have headaches, fatigue, and facial swelling after consuming these items.

    My question is, does the benefit out weigh the harm? I’m not sure if I should continue with these items are part of my healing routine.
    I recently tested positive for the antinuclear antibodies and I’m wondering if the consumption of l-glutamine and coconut oil has anything to do with it. I thought I read somewhere that I should stay away from foods that cause an igG reaction but amines consuming doesn’t cause lasting harm. I can’t imagine toxins in the bloodstream could be any good.

    That’s unfortunate. My thinking is, listen to your body, if your body is reacting it will will be more harmful than good.

    Your job will be to find good substitutes.

    #86680

    raster
    Participant
    Topics: 104
    Replies: 6838

    Have you tried taking them seperately and not together?

    I haven’t heard of anyone having a sensitivity to glutamine. If you do suspect it is causing a problem, I would try out some of the other leaky gut supplements. Theres a big list on the forum. Inulin (aka miracle fiber) is one of them.

    -raster

    #86701

    Latka
    Member
    Topics: 5
    Replies: 128

    what do they say again: one man’s medicine is another one’s poison…

    If you are reacting so strongly it does not sound like a good idea to keep taking them. Then again it might help to go a little lower on the dose?

    #86705

    flailingWcandi
    Member
    Topics: 13
    Replies: 277

    From my limited understanding, L=glutamine is one of the few supplements which everyone agrees will help repair leaky gut and helps the mucous intestinal membranes in general. This is a first of hearing someone allergic to the substance. Interesting. Don’t have any input on your question, though….good luck on your seeking.

    #86721

    teenies
    Member
    Topics: 7
    Replies: 16

    thanks everyone for your input. I’ve read before that glutamine turns into glutamate so this may explain my reaction. Although I am surprised that more people aren’t sensitive to salicylates amines glutamates like I am. Lucky me, I’m special 🙂

    http://suite101.com/article/glutamine-is-as-dangerous-as-msg-for-some-people-a367927

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Questiion-l-glutamine: Friend or Foe’ is closed to new replies.